Open Access
July, 1986 Asymptotic Laws of Planar Brownian Motion
Jim Pitman, Marc Yor
Ann. Probab. 14(3): 733-779 (July, 1986). DOI: 10.1214/aop/1176992436


Recent results on the asymptotic distribution of winding and crossing numbers are presented as part of a larger framework of asymptotic laws for planar Brownian motion. The approach is via random time changes, martingale calculus, and excursion theory.


Download Citation

Jim Pitman. Marc Yor. "Asymptotic Laws of Planar Brownian Motion." Ann. Probab. 14 (3) 733 - 779, July, 1986.


Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0607.60070
MathSciNet: MR841582
Digital Object Identifier: 10.1214/aop/1176992436

Primary: 60J65
Secondary: 60F05 , 60F17 , 60G44 , 60H05 , 60J55

Keywords: Additive functionals , Asymptotic distributions , Brownian motion , Excursions , local martingales , Local times , random time changes , Winding numbers

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 3 • July, 1986
Back to Top